| Catalog Number |
SRLP-540 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, crease/folding of implant.
Event or Problem Description
Healthcare professional reported a left side rupture with fold.Healthcare professional later reported "any creases associated with hole observed during surgery." device has been explanted and replaced.
Event or Problem Description
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a4.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed three openings assessed as surgical damage.Crease/folding of implant: observed creases on the device.Additional observations: no other observation observed.No further actions are required since no manufacturing issue is observed.
Event or Problem Description